# SDR ALGA081630

- Difficulty date: December 11, 2002
- Submitted: December 16, 2002
- Operation: General aviation
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- Aircraft time: 5,222 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 407340339101
- Part serial: ZV10910
- Condition: Worn
- Location: Cooler Blower
- Part time: 825 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COOLER BLOWER BEARING IS ROUGH IN ROTATION.
